Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 82, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2023, 8:00 PM EDT for 5 counties in Ohio. It was in force for 75 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 8:00 PM EDT (00:00 UTC)
- Expired
- Jul 20, 2023, 9:15 PM EDT
- In force
- 75 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 8:00 PM EDT | TSTM WND DMG | 1 Ese Churchill, OH | Several trees/wires down across Liberty Township. |
| Jul 20, 8:00 PM EDT | TSTM WND DMG | 1 Ese Churchill, OH | Several trees/wires down across Liberty Township. |
| Jul 20, 8:40 PM EDT | TSTM WND DMG | 3 Ssw Portage Lakes, OH | several trees down and blocking roads in New Franklin. |
| Jul 20, 8:40 PM EDT | TSTM WND DMG | 3 Ssw Portage Lakes, OH | several trees down and blocking roads in New Franklin. |
| Jul 20, 8:55 PM EDT | TSTM WND DMG | Massillon, OH | -Delayed Report- Large tree snapped. |
| Jul 20, 9:02 PM EDT | TSTM WND DMG | 3 E North Canton, OH | Fallen tree onto roof of house. |
| Jul 20, 9:02 PM EDT | TSTM WND DMG | 3 E North Canton, OH | Fallen tree onto roof of house. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 2:45 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1429 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted.
470
WUUS51 KCLE 210000
SVRCLE
OHC099-133-151-153-155-210115-
/O.NEW.KCLE.SV.W.0082.230721T0000Z-230721T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
800 PM EDT Thu Jul 20 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Portage County in northeastern Ohio...
Southern Trumbull County in northeastern Ohio...
Mahoning County in northeastern Ohio...
Stark County in northeastern Ohio...
Southern Summit County in northeastern Ohio...
* Until 915 PM EDT.
* At 759 PM EDT, severe thunderstorms were located along a line
extending from near Hubbard to near Kent to 6 miles northeast of
Wadsworth, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Akron, Canton, Youngstown, Salem, Ravenna, Columbiana, Cuyahoga
Falls, Boardman, Massillon, Kent, Barberton, Green, Alliance,
Niles, Tallmadge, North Canton, Louisville, Campbell, Hubbard and
Canfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4098 8165 4099 8169 4113 8168 4120 8138
4121 8057 4119 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4090 8108
4073 8109 4072 8123 4065 8124 4066 8146
4064 8165
TIME...MOT...LOC 2359Z 295DEG 34KT 4119 8060 4118 8131 4110 8167
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Greenawalt2 follow-up statements
312
WWUS51 KCLE 210053
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
853 PM EDT Thu Jul 20 2023
OHC099-133-151-153-155-210115-
/O.CON.KCLE.SV.W.0082.000000T0000Z-230721T0115Z/
Portage OH-Trumbull OH-Mahoning OH-Stark OH-Summit OH-
853 PM EDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHERN PORTAGE...SOUTHEASTERN TRUMBULL...MAHONING...STARK AND
SOUTHERN SUMMIT COUNTIES...
At 853 PM EDT, severe thunderstorms were located along a line
extending from near New Wilmington to near Alliance to near Brewster,
moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Canton, Youngstown, Salem, Columbiana, Boardman, Massillon,
Barberton, Green, Alliance, Niles, North Canton, Louisville,
Campbell, Hubbard, Canfield, Sebring, Minerva, Lordstown, Hartville
and Brewster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4098 8165 4103 8139 4108 8101 4114 8093
4121 8076 4121 8073 4119 8052 4090 8052
4090 8082 4093 8083 4093 8089 4090 8090
4090 8108 4073 8109 4072 8123 4065 8124
4066 8146 4064 8165
TIME...MOT...LOC 0053Z 298DEG 46KT 4112 8044 4090 8107 4077 8162
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan132
WWUS51 KCLE 210104
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
904 PM EDT Thu Jul 20 2023
OHC133-153-155-210113-
/O.CAN.KCLE.SV.W.0082.000000T0000Z-230721T0115Z/
Portage OH-Trumbull OH-Summit OH-
904 PM EDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE...
SOUTHEASTERN TRUMBULL AND SOUTHERN SUMMIT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.
LAT...LON 4064 8165 4083 8165 4091 8142 4099 8100
4113 8052 4090 8052 4090 8082 4093 8082
4093 8089 4090 8090 4090 8108 4073 8109
4072 8124 4065 8124 4066 8146
TIME...MOT...LOC 0103Z 295DEG 34KT 4108 8034 4087 8097 4074 8152
$$
OHC099-151-210115-
/O.CON.KCLE.SV.W.0082.000000T0000Z-230721T0115Z/
Mahoning OH-Stark OH-
904 PM EDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR MAHONING AND STARK COUNTIES...
At 903 PM EDT, severe thunderstorms were located along a line
extending from near New Wilmington to near Sebring to Navarre, moving
southeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Canton, Youngstown, Salem, Columbiana, Boardman, Massillon, Alliance,
North Canton, Louisville, Campbell, Canfield, Sebring, Minerva,
Brewster, Navarre, Waynesburg, East Sparta, Wilmot, Austintown and
Struthers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4064 8165 4083 8165 4091 8142 4099 8100
4113 8052 4090 8052 4090 8082 4093 8082
4093 8089 4090 8090 4090 8108 4073 8109
4072 8124 4065 8124 4066 8146
TIME...MOT...LOC 0103Z 295DEG 34KT 4108 8034 4087 8097 4074 8152
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 7:55 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 20, 7:55 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 755 PM EDT Thu Jul 20 2023 .SYNOPSIS... A strong cold front will cross the region late this evening as low pressure tracks into the eastern Great Lakes tonight. A trough will linger over the region Friday before high pressure builds in Friday night and Saturday. Another cold front will approach late Sunday into Monday. && .NEAR TERM /THROUGH FRIDAY NIGHT/... Squall line continues to sag southward with hail and strong winds expected to continue into the southern CWA. Heavy rain has caused some flooding issues. Strong convection moving across western OH may clip the southern CWA MArion to MOunt Vernon. Will continue to monitor closely. These southern storms have a good chance of rotating. Previous Discussion... A severe weather outbreak remains on track this evening with the potential for widespread damaging winds (biggest threat), large hail, a couple of brief spin up tornadoes, torrential rainfall, and vivid lightning. Current satellite and water vapor loops show a well defined mid/upper shortwave trough crossing into lower Michigan with an impressive H3 jet streak of 80-90 knots rotating around the base of the shortwave. This favorable left exit region is aiding in vigorous convective development over southern Michigan into northern Indiana where regional radar loops shows a deepening and expanding squall line of strong to severe thunderstorms. This line is moving into an increasingly favorable environment as strong warm/moist advection in response to the increasing upper divergence pulls rich low-level moisture northeastward (low 70s dew points) beneath a well established plume of steep mid-level lapse rates (7 to 7.5 C/Km). This has already led to a large area of strong instability over northern Ohio and the Lake Erie area characterized by MLCAPE of 2500- 3000 J/Kg, and SBCAPE of 3500-4000 J/Kg. There has been widespread clearing behind the first wave of convection that formed in far NE Ohio and NW PA (which was tied to the moisture/theta e gradient), so expect some additional surface heating and destabilization ahead of the organizing QLCS. As the mid/upper shortwave crosses the southern Great Lakes this evening, the very favorable dynamics combined with the aforementioned thermodynamics will lead to the line further strengthening and maturing as it crosses northern Ohio and NW PA ahead of the trailing cold front. Strong westerly deep layer and effective shear values of 40-50 knots combined with shear vector orientation mostly perpendicular to the line supports widespread damaging winds as the main threat, including swaths of 75+ mph gusts due to bows and surges in the line. These bows and surges will also likely lead to a couple of brief QLCS tornadoes, and 0-3 Km shear values over 30 knots and vectors mostly perpendicular to the line certainly support this. For these reasons, the 2% tornado and 30% wind risks in the SWODY1 continue to look very reasonable. Large hail is most likely in NW Ohio late this afternoon where convection is still semi discrete. HREF guidance shows 30 to 50% chances for updraft helicity in this area which indicates mid-level mesocyclone generation, and this coupled with the steep mid-level lapse rates could generate swaths of 1 to 2 inch diameter hail. However, the veering and strengthening low-level jet this evening will solidify the QLCS and allow the wind threat to dominate farther east, but some hail up to 1 inch is possible anywhere. In terms of timing, latest radar and CAMS indicate that the convection should reach the I-75 corridor including TOL and FDY around 21Z, the I-71 and I-77 corridors including CLE, MFD, and CAK between 22 and 2330Z, and far eastern Ohio and western PA including ERI and YNG between 2330 and 0030Z. These could be give or take an hour depending on the degree of cold pool organization which will influence how rapidly the line propagates. Stay safe this evening, and have multiple ways to receive warnings in case the power goes out. The shortwave trough will continue eastward toward the eastern Great Lakes tonight while becoming negatively tilted as it swings across New England during the day Friday. This will allow the system to occlude as the surface low lifts across the Saint Lawrence Valley Friday morning and becomes stacked beneath the trough as the cold front surges to the east coast by mid day. Drier air initially behind the line of convection tonight should bring mainly dry conditions to all areas by 04 or 05Z, but a surge of wraparound moisture and surface trough will bring a few showers back to NE Ohio and NW PA in the 09 to 14Z timeframe. Some of these isolated showers could linger in NW PA through mid afternoon Friday before broad surface high pressure building in from the western Great Lakes leads to clearing skies and dry conditions everywhere by Friday evening. This high will continue to build in Friday night. Highs Friday will be refreshingly cooler and less humid with mid/upper 70s expected. Lows tonight will dip into the low/mid 60s with upper 50s/low 60s Friday night. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... High pressure should keep the region dry SAturday into Saturday night. The next upper level trough moves overhead by Sunday afternoon with increased chances of showers and thunderstorms. These thunderstorms peak Sunday evening then decrease after midnight. Temperatures should be near to slightly below seasonal averages over the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... Showers and thunderstorms will be scattered across the region Monday as an upper level trough crosses the region. A few showers/thunderstorms likely linger into Tuesday as the trough slowly moves east. As high pressure moves east of the region Wednesday into Thursday it looks like some summer heat moves into the region. Cant completely rule out isolated thunderstorms during the afternoon and evening Wednesday and Thursday. Seasonal temperatures anticipated Monday into Tuesday. Much warmer Wednesday into Thursday with highs well into the 80. A few lower 90's possible. && .AVIATION /00Z Friday THROUGH Tuesday/... Squall line continues to sink southward across northern OH and northwestern PA. IFR a definite in and near the thunderstorms. Conditions improve briefly ahead of the cold front after the convection moves south of the region. In the wake of the cold front MVFR ceilings should develop. These clouds lift slowly Friday morning Winds outside of thunderstorms will be generally SW at 10-15 knots this evening becoming NW at 5-10 knots behind the cold front late tonight and Friday morning. Outlook...Non-VFR may return in isolated to scattered showers and thunderstorms Sunday afternoon and Monday afternoon. && .MARINE... Cold front moves across the lake this evening into the overnight. Strong to severe thunderstorms move across the lake ahead of the cold front with gust in excess of 50 knots possible. Significant lighting is also anticipated with the squall line that should develop. So not a good night for boating on Lake Erie. Northwest winds expected on the lake Friday in the wake of the cold front. The slightly longer fetch at 15 knots or so may get waves to approach 4 feet for the afternoon into the evening from Cleveland to Ripley. High pressure takes control of the region Friday night, then persists into Sunday night with overall light winds. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Garuckas/MM NEAR TERM...Garuckas/MM SHORT TERM...MM LONG TERM...MM AVIATION...MM MARINE...MM
Hazardous weather outlook, Jul 20, 7:43 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 743 PM EDT Thu Jul 20 2023 LEZ144>149-164>169-OHZ009>014-017>023-027>033-036>038-047-089- PAZ001>003-212345- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 743 PM EDT Thu Jul 20 2023 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142-143-162-163-OHZ003-006>008-212345- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky- 743 PM EDT Thu Jul 20 2023 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 20, 7:35 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
735 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM Tstm Wnd Dmg 1 N Lorain 41.45N 82.18W
07/20/2023 Lorain OH 911 Call Center
Tree down on house. Time estimated from
radar.
&&Local storm report, Jul 20, 7:40 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
740 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM Hail Brooklyn Heights 41.41N 81.66W
07/20/2023 E1.00 inch Cuyahoga OH NWS Employee
Nickel to quarter sized hail at NWS
Cleveland office.
&&
MainesLocal storm report, Jul 20, 7:43 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
743 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Flood 1 SE Brooklyn 41.42N 81.73W
07/20/2023 Cuyahoga OH Amateur Radio
Ramps on Interstate 480 at Ridge Rd flooded
and inaccessible.
&&
MainesLocal storm report, Jul 20, 7:52 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
752 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM Hail 1 ESE Parma 41.37N 81.71W
07/20/2023 E1.00 inch Cuyahoga OH NWS Employee
&&Local storm report, Jul 20, 7:54 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
754 PM EDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Hail 1 ESE Parma 41.37N 81.71W
07/20/2023 E1.00 inch Cuyahoga OH NWS Employee
Corrects previous hail report from 1 ESE
Parma.
&&Special weather statement, Jul 20, 7:56 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
756 PM EDT Thu Jul 20 2023
OHZ036-210045-
Marion OH-
756 PM EDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of Marion County
through 845 PM EDT...
At 755 PM EDT, Doppler radar was tracking a strong thunderstorm near
La Rue, or 13 miles southeast of Kenton, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Prospect, La Rue, Waldo, Caledonia, New Bloomington, Green
Camp and State Route 229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Ohio.
&&
LAT...LON 4044 8325 4051 8325 4051 8342 4066 8342
4064 8296 4049 8296 4048 8302 4043 8303
TIME...MOT...LOC 2355Z 270DEG 29KT 4051 8342
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SullivanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:04 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 56 min |
| Jul 20, 8:12 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jul 20, 8:12 PM EDT | Tornado Warning | CLE | Medina, Wayne | 33 min |
| Jul 20, 8:26 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Marion, Morrow | 49 min |
| Jul 20, 8:37 PM EDT | Tornado Warning | CLE | Stark, Wayne | 38 min |
| Jul 20, 8:59 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 116 min |
| Jul 21, 3:36 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 6 hr |
| Jul 21, 3:36 AM EDT | Small Craft Advisory | CLE | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.